About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 805104, 6 pages
http://dx.doi.org/10.1155/2013/805104
Research Article

General Split Feasibility Problems in Hilbert Spaces

1Young Researchers Club, Babol Branch, Islamic Azad University, Babol, Iran
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 25 October 2012; Accepted 23 December 2012

Academic Editor: Qamrul Hasan Ansari

Copyright © 2013 Mohammad Eslamian and Abdul Latif. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Introducing a general split feasibility problem in the setting of infinite-dimensional Hilbert spaces, we prove that the sequence generated by the purposed new algorithm converges strongly to a solution of the general split feasibility problem. Our results extend and improve some recent known results.